BH4 Assist

Jul. 26th, 2016 12:22 pm
eliste: (Default)
[personal profile] eliste
Started taking it today with breakfast.

I feel kinda weird and woozy and maybe nauseous right after taking it. we'll see how this goes.

3 mins later the nausea cleared up but I have a tiny headache. I think that's clearing up too? Still feeling a little woozy.

And 2 mins after that, IBS attack.

It is the second day of my period, and I ate breakfast practically at noon, because I slept late. And I took 3 of the mitochondria assist pills for the first time along with the BH4 Assist. So there were a lot of factors for the IBS. I haven't had problems with the mitochondria assist so far, though...?

I'm going to stop taking the BH4 Assist for now, and back down to two Mitochondria Assist until my period is over.

Profile

eliste: (Default)
eliste

August 2016

S M T W T F S
 123456
7 8 910 111213
14151617181920
21222324252627
28293031   

Style Credit

Expand Cut Tags

No cut tags
Page generated Sep. 24th, 2017 07:12 pm
Powered by Dreamwidth Studios